# SDR A6WA200840355

- Difficulty date: April 16, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 12,177 hours, 11,224 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED ON BULKHEAD AT FS 621 WL 107 (CRACK LENGTH .500")  BRACKET FABRICATED AS PER SAMPLE AND REPLACED AT FS 621 WL 107 IAW SRM 51-42-21.
